Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | D | K
Number of items: 5.

C

Cooke, J.C. (1950) The boundary layer of a class of infinite yawed cylinders. Mathematical Proceedings of the Cambridge Philosophical Society, 46 (4). pp. 645-648. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100026220.

D

Daykin, D.E. and Eliezer, C.J. (1968) Generalization of Hölder's and Minkowski's inequalities. Mathematical Proceedings of the Cambridge Philosophical Society, 64 (4). pp. 1023-1027. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100043747.

Diananda, P.H. (1954) The central limit theorem for m-dependent variables asymptotically stationary to second order. Mathematical Proceedings of the Cambridge Philosophical Society, 50 (2). pp. 287-292. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100029340.

Diananda, P.H. and Bartlett, M.S. (1953) Some probability limit theorems with statistical applications. Mathematical Proceedings of the Cambridge Philosophical Society, 49 (2). pp. 239-246. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100028334.

K

Kwee, B. (1971) The summation of Fourier series by logarithmic means. Mathematical Proceedings of the Cambridge Philosophical Society, 70 (3). pp. 413-419. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100050052.

This list was generated on Wed Feb 21 05:02:44 2024 +08.